# SDR ASAA12511400

- Difficulty date: April 14, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 17,579 hours, 5,410 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132633
- Part serial: 119CL
- Condition: Failed
- Location: Wx Radar System
- Part time: 30,602 hours, 11,786 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"PWS FAIL" ILLUMINATED ON BOTH ND'S AFTER TRANSFERRING POWER FROM GROUND POWER TO APU POWER.  GROUNDED YES.  REPLACED WEATHER RADAR TRANSCEIVER IAW 34-43-41. OPS CHECKED GOOD IAW  34-43-00-710-802-001.
